Stability of two fibers in a matrix under finite subcritical strains

Akbarov S., Guz' A., Cherevko M.

Mechanics of Composite Materials, vol.18, no.1, pp.34-41, 1982 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 1
  • Publication Date: 1982
  • Doi Number: 10.1007/bf00605089
  • Journal Name: Mechanics of Composite Materials
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.34-41
  • Yıldız Technical University Affiliated: No